| Model Number |
8864 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/04/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that cancelled procedure occurred the target lesion was located in the coronary artery.A ce ilab was used.A motor drive unit 5 plus is giving an overload error.There was no physical damage to the mdu5 plus.The procedure was not completed due to the event.No known patient condition.